MAUDE Adverse Event Report: ARTHREX, INC. 2.4MM CANNULATED DRILL AND PASSING WIRE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 2.4MM CANNULATED DRILL AND PASSING WIRE; ORTHOPEDIC MANUAL SURG INSTR
Model Number 2.4MM CANNULATED DRILL AND PASSING WIRE
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 30th april 2025, it was reported by an arthrex employee via email that for an ar-1594d-24,2.4 mm cannulated drill and suturelasso¿ sd wire loop, the sd wire broke when shuttling sutures.This was detected during use in a meniscal root repair procedure on (b)(6) 2025.The procedure was completed successfully as a 2nd ar-1594d-24 was opened.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the provided information, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure is user error.This includes improper bone preparation, misaligned insertion, and/or prying or levering the device during insertion, which resulted in the device breaking.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
2.4MM CANNULATED DRILL AND PASSING WIRE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21987171
Report Number1220246-2025-01958
Device Sequence Number11881610
Product Code LXH
UDI-Device Identifier00888867365896
UDI-Public(01)00888867365896(11)250116(17)291231(10)15374072
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.4MM CANNULATED DRILL AND PASSING WIRE
Device Catalogue NumberAR-1594D-24
Device Lot Number15374072
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date10/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown